Publication Type:

Journal Article

Source:

Electronic Notes in Discrete Mathematics, Volume 33, Number C, p.37-41 (2009)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-62849127593&partnerID=40&md5=028a8362194151720e8d1ca44d9a25b5

Abstract:

A weighted digraph graph D is said to be doubly stochastic if all the weights of the edges in D are in [0, 1] and sum of the weights of the edges incident to each vertex in D is one. Let Ω(G) be denoted as set of all doubly stochastic digraphs with n vertices. We defined a Graph Mates in Ω(G) and derived a necessary and sufficient condition for two doubly stochastic digraphs are to be a Graph Mates. © 2009 Elsevier B.V. All rights reserved.

Notes:

cited By (since 1996)0

Cite this Research Publication

K. Somasundaram, “Graph Mates”, Electronic Notes in Discrete Mathematics, vol. 33, pp. 37-41, 2009.